Follow
Aliang Xia
Aliang Xia
Jiangxi Normal University
Verified email at jxnu.edu.cn
Title
Cited by
Cited by
Year
Liouville type theorems for nonlinear elliptic equations and systems involving fractional Laplacian in the half space
A Quaas, A Xia
Calculus of Variations and Partial Differential Equations 52 (3), 641-659, 2015
812015
A Liouville type theorem for Lane–Emden systems involving the fractional Laplacian
A Quaas, A Xia
Nonlinearity 29 (8), 2279, 2016
292016
Regularity of nonlinear equations for fractional Laplacian
A Xia, J Yang
Proceedings of the American Mathematical Society 141 (8), 2665-2672, 2013
192013
Multiplicity and concentration results for magnetic relativistic Schrödinger equations
A Xia
Advances in Nonlinear Analysis 9 (1), 1161-1186, 2019
142019
Normalized solutions of supercritical nonlinear fractional Schrödinger equation with potential
S Peng, A Xia
Communications on Pure and Applied Analysis 20 (11), 3723-3744, 2021
132021
Multiplicity results of nonlinear fractional magnetic Schrödinger equation with steep potential
S Mao, A Xia
Applied Mathematics Letters 97, 73-80, 2019
132019
Principal eigenvalues of fully nonlinear integro-differential elliptic equations with a drift term
A Quaas, A Salort, A Xia
arXiv preprint arXiv:1605.09787, 2016
12*2016
Existence results of positive solutions for nonlinear cooperative elliptic systems involving fractional Laplacian
A Quaas, A Xia
arXiv preprint arXiv:1511.03066, 2015
122015
MULTIPLICITY AND CONCENTRATION OF SOLUTIONS FOR NONLINEAR FRACTIONAL ELLIPTIC EQUATIONS WITH STEEP POTENTIAL.
S Peng, A Xia
Communications on Pure & Applied Analysis 17 (3), 2018
92018
Multiple positive solutions for nonlinear critical fractional elliptic equations involving sign-changing weight functions
A Quaas, A Xia
arXiv preprint arXiv:1602.08276, 2016
72016
Existence, nonexistence and multiplicity results of a Chern-Simons-Schrödinger system
A Xia
Acta Applicandae Mathematicae 166 (1), 147-159, 2020
62020
Principal eigenvalues of fully nonlinear integro-differential elliptic equations with a drift term
A Quaas, A Salort, A Xia
arXiv preprint arXiv:1605.09787, 2016
42016
Existence and uniqueness of positive solutions for a class of logistic type elliptic equations in R^ N involving fractional Laplacian
A Quaas, A Xia
arXiv preprint arXiv:1511.03510, 2015
42015
Existence of positive solutions for nonlinear fractional Neumann elliptic equations
H Ni, A Xia, X Zheng
Differential Equations & Applications 10, 115-129, 2018
32018
Existence and multiplicity results for a critical superlinear fractional Ambrosetti–Prodi type problem
P Fu, A Xia
Communications in Nonlinear Science and Numerical Simulation 120, 107174, 2023
22023
Hénon equation involving nearly critical Sobolev exponent in a general domain
Y He, B Li, W Long, A Xia
ANNALI SCUOLA NORMALE SUPERIORE-CLASSE DI SCIENZE, 925-955, 2021
22021
Normalized solutions of higher-order Schrödinger equations
A Xia, J Yang
Discrete Contin. Dyn. Syst 39, 447-462, 2019
22019
Multiple high energy solutions of a nonlinear Hardy–Sobolev critical elliptic equation arising in astrophysics
S Mao, A Xia, Y Xu
Nonlinear Analysis 247, 113602, 2024
2024
A Critical -Laplacian Problem with Shifting Subcritical Perturbation
C Long, A Xia
Bulletin of the Malaysian Mathematical Sciences Society 47 (3), 96, 2024
2024
Multiple positive and sign-changing solutions for a class of Kirchhoff equations.
B Li, W Long, A Xia
Communications in Contemporary Mathematics 26 (2), 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–20